# SDR SWIA2025071600528

- Difficulty date: May 28, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SUPPORT ANGLE NEEDS REPLACEMENT DUE TO EXTRA HOLES FROM PREVIOUS REPAIR.  (C-CHECK RO 07/15/2025)INSTALLED AFT FORMER SUPPORT ANGLE TO PAX DOOR REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV -N.  COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
